Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 2, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at May 25, 2010, 2:25 AM CDT for Potter County, Randall County, Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2010, 2:25 AM CDT (07:25 UTC)
- Expired
- May 25, 2010, 5:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Potter County, TX, Randall County, TX
The radar
The Amarillo radar (KAMA), 18 km from the middle of the area, began a volume at 07:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 2:33 AM CDT | FLASH FLOOD | 1 W Amarillo, TX | SONCY ROAD FROM 34TH TO 45TH IS SO FLOODED THAT EMERGENCY VEHICLES CAN NOT GET THROUGH. |
| May 25, 2:35 AM CDT | FLASH FLOOD | Amarillo, TX | RIDGECREST AND TECKLA FAST FLOWING WATER IS COVERING THE STREET SIDEWALK. |
| May 25, 2:40 AM CDT | FLASH FLOOD | 4 Sw Amarillo, TX | WATER OVER THE HOOD OF CAR AT 51ST AND WESTERN. A STALLED CAR WAS IN THE ROAD IN APPROXIMATELY 3 FEET OF WATER AT 53RD AND WESTERN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 7.4 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4563 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
986 WGUS54 KAMA 250725 FFWAMA TXC375-381-251015- /O.NEW.KAMA.FF.W.0002.100525T0725Z-100525T1015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AMARILLO TX 225 AM CDT TUE MAY 25 2010 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHERN POTTER COUNTY IN THE PANHANDLE OF TEXAS... THIS INCLUDES THE CITY OF AMARILLO... NORTHERN RANDALL COUNTY IN THE PANHANDLE OF TEXAS... * UNTIL 515 AM CDT * AT 216 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO MONITOR A FLOODING SITUATION ACROSS THE CITY OF AMARILLO. PROLONGED HEAVY RAINFALL EXCEEDING 4 INCHES IN WESTERN AMARILLO HAS RESULTED IN MAJOR FLOODING ACROSS THE WESTERN AND CENTRAL PORTIONS OF AMARILLO WITH NUMEROUS HIGH WATER RESCUES REPORTED BY LOCAL MEDIA AND EMERGENCY MANAGEMENT OFFICIALS. MODERATE TO OCCASIONALLY HEAVY RAIN CONTINUES OVER THE CENTRAL AND EASTERN PARTS OF AMARILLO BUT THE TREND HAS BEEN FOR DECREASING RAINFALL OVER THE PAST HOUR. INTERSTATE 40 HAS BEEN SHUTDOWN IN AMARILLO DUE TO THIS FLOODING AND MANY OF THE MAJOR NORTH SOUTH STREETS FROM INTERSTATE 40 SOUTH TO HOLLYWOOD ARE IMPASSABLE AS WELL. THERE HAVE BEEN REPORTS OF STALLED CARS IN MANY OF THESE INTERSECTIONS. THIS IS A VERY DANGEROUS SITUATION AND TRAVEL IS NOT RECOMMENDED ACROSS AMARILLO. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AMARILLO AND BUSHLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. TO REPORT FLOODING...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3529 10208 3531 10163 3499 10163 3500 10207 $$ JOHNSON
3 follow-up statements
850 WGUS74 KAMA 250801 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 301 AM CDT TUE MAY 25 2010 TXC375-381-251015- /O.CON.KAMA.FF.W.0002.000000T0000Z-100525T1015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ POTTER TX-RANDALL TX- 301 AM CDT TUE MAY 25 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 AM CDT FOR NORTHERN RANDALL AND SOUTHERN POTTER COUNTIES... AT 258 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO MONITOR A FLOODING SITUATION ACROSS THE CITY OF AMARILLO. PROLONGED HEAVY RAINFALL EXCEEDING 4 INCHES IN WESTERN AMARILLO HAS RESULTED IN MAJOR FLOODING ACROSS THE WESTERN AND CENTRAL PORTIONS OF AMARILLO WITH NUMEROUS HIGH WATER RESCUES REPORTED BY LOCAL MEDIA AND EMERGENCY MANAGEMENT OFFICIALS. MODERATE TO OCCASIONALLY HEAVY RAIN CONTINUES OVER THE SOUTHERN AND EASTERN PARTS OF AMARILLO BUT RAINFALL RATES HAVE BEEN ON THE DECLINE. INTERSTATE 40 HAS BEEN SHUTDOWN IN AMARILLO DUE TO THIS FLOODING AND MANY OF THE MAJOR NORTH SOUTH STREETS FROM INTERSTATE 40 SOUTH TO HOLLYWOOD ARE IMPASSABLE AS WELL. THERE HAVE BEEN REPORTS OF STALLED CARS IN MANY OF THESE INTERSECTIONS. THIS IS A VERY DANGEROUS SITUATION AND TRAVEL IS NOT RECOMMENDED ACROSS AMARILLO. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BUSHLAND AND AMARILLO PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3529 10208 3531 10163 3499 10163 3500 10207 $$ JOHNSON
069 WGUS74 KAMA 250858 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 358 AM CDT TUE MAY 25 2010 TXC375-381-251015- /O.CON.KAMA.FF.W.0002.000000T0000Z-100525T1015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ POTTER TX-RANDALL TX- 358 AM CDT TUE MAY 25 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 AM CDT FOR NORTH CENTRAL RANDALL AND SOUTH CENTRAL POTTER COUNTIES... AT 353 AM CDT...A FEW LIGHT SHOWERS CONTINUE ACROSS SOUTHERN AND EASTERN AMARILLO. OTHERWISE...PRECIPITATION HAS COME TO AN END FOR NOW. AMARILLO EMERGENCY MANAGEMENT OFFICIALS HAVE REPORTED THAT THE WATER HAS RECEDED ACROSS MUCH OF THE CITY ALTHOUGH SEVERAL ROADS ON THE SOUTHWEST SIDE OF TOWN REMAIN UNDER WATER. RESIDUAL WATER WILL CONTINUE TO SLOWLY RECEDE THROUGHOUT THE OVERNIGHT HOURS. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AMARILLO PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3523 10206 3522 10176 3506 10177 3500 10207 $$ JOHNSON
290 WGUS74 KAMA 251000 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 500 AM CDT TUE MAY 25 2010 TXC375-381-251010- /O.CAN.KAMA.FF.W.0002.000000T0000Z-100525T1015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ POTTER TX-RANDALL TX- 500 AM CDT TUE MAY 25 2010 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTH CENTRAL RANDALL AND SOUTH CENTRAL POTTER COUNTIES... THE FLOOD WATERS HAVE RECEDED ACROSS POTTER AND RANDALL COUNTIES. POOLED WATER MAY STILL IMPACT A FEW ROADWAYS BUT ROADS ARE PASSABLE AT THIS TIME. LAT...LON 3523 10206 3522 10176 3506 10177 3500 10207 $$ JOHNSON
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at May 25, 12:45 AM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, May 25, 12:45 AM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1245 AM CDT TUE MAY 25 2010 .AVIATION... SCATTERED TO NUMEROUS THUNDERSTORMS WILL AFFECT AMARILLO...INCLUDING KAMA DURING THE FIRST COUPLE OF HOURS OF THE FORECAST. ONCE THE STORMS DIMINISH...THE LOW LEVEL JET WILL USHER LOW CLOUDS NORTH INTO KAMA AND KGUY. KDHT IS ON THE BORDERLINE FOR POTENTIAL LOW CEILINGS. MVFR AND OCCASIONAL IFR SHOULD PERSIST UNTIL MID MORNING. TSRA ARE POSSIBLE TUESDAY AFTERNOON AND EVENING THOUGH BEST CHANCE WILL LIKELY STAY NORTH. WE WILL KEEP CB REMARKS FOR NOW. NUNEZ && .PREV DISCUSSION... /ISSUED 1028 PM CDT MON MAY 24 2010/ UPDATE... WITH THE EMERGENCE OF THE LOW LEVEL JET...STRONG TO SEVERE STORMS WILL CONTINUE A BIT LONGER INTO THE NIGHT. NEW WATCH IS SEVERE THUNDERSTORM WATCH NUMBER 220 UNTIL 2 AM CDT FOR MOST OF THE EASTERN HALF OF THE AREA. THE ATMOSPHERE WILL EVENTUALLY STABILIZE LATE TONIGHT AND SHOULD LIMIT UPDRAFT POTENTIAL. OTHERWISE...MOISTURE WILL BE REPLENISHED EAST OF THE DRYLINE WHICH STRETCHED ACROSS THE WESTERN PARTS OF THE PANHANDLES. OVERNIGHT LOW TEMPERATURES SHOULD STAY WARM THOUGH A WEAK COLD FRONT WILL BE APPROACHING FROM THE NORTHWEST AND WILL BEGIN TO COOL TEMPERATURES EARLY TUESDAY MORNING...ESPECIALLY OVER THE WESTERN OKLAHOMA AND NORTHWEST TEXAS PANHANDLES. NUNEZ PREV DISCUSSION... /ISSUED 812 PM CDT MON MAY 24 2010/ UPDATE... UPDATED FORECAST TO EXTEND TORNADO WATCH NUMBER 212 UNTIL 10 PM FOR MOST OF THE EXISTING WATCH. TEXAS...SHERMAN...MOORE...POTTER AND RANDALL WERE REMOVED FROM THE WATCH. STRONG TO SEVERE STORMS SHOULD PERSIST EAST OF THE DRYLINE THAT CURRENTLY BISECTS THE PANHANDLES. NUNEZ PREV DISCUSSION... /ISSUED 640 PM CDT MON MAY 24 2010/ AVIATION... DRYLINE HAS HALTED ITS EASTWARD PROGRESSION INTO THE CENTRAL PARTS OF THE PANHANDLES...AND WAS NOW DRIFTING BACK TO THE WEST. AS A RESULT...THE CHANCE OF THUNDERSTORMS STILL EXISTS OVER KAMA AND KGUY THROUGH EARLY THIS EVENING. WE KEPT THE CB REMARK FOR KAMA AND KGUY TO ACCOUNT FOR ISOLATED STORMS. LATER TONIGHT...LOW CLOUDS ARE LIKELY TO RETURN TO KAMA AND KGUY WHEN THE LOW LEVEL JET DEVELOPS OVERNIGHT. WE ARE NOT SURE HOW FAR WEST THESE MVFR CONDITIONS WILL EXTEND WITH THE DRYLINE POSITION STILL UNCERTAIN. KDHT IS EXPECTED TO STAY VFR AT THIS TIME. NUNEZ PREV DISCUSSION... /ISSUED 230 PM CDT MON MAY 24 2010/ DISCUSSION... SEVERE WEATHER DURING THE SHORT TERM PART OF THE FORECAST WILL REMAIN THE MAIN WEATHER CONCERN THIS AFTERNOON...SO WILL BE FAIRLY BRIEF. UPPER LEVEL TROUGH ACROSS THE FOUR CORNERS REGION HAS ASSUMED A NEGATIVE TILT AS IT EJECTS TO THE NORTHEAST INTO THE NORTHERN PLAINS STATES. THUNDERSTORMS HAVE ALL READY ERUPTED ALONG AND EAST OF APPROACHING DRYLINE. LATEST LAPS ANALYSIS INDICATES DRYLINE HAS SLIPPED INTO THE WESTERN ZONES WITH LOWER 30 DEWPOINTS ACROSS THE WEST WITH MIDDLE TO UPPER 60S TD/S IN THE EAST. RUC MESO ANALYSIS DATA REVEALS SBCAPES OF 2500 TO 3000 WITH SUFFICIENT SHEAR TO SUPPORT ORGANIZED CONVECTION...INCLUDING SUPERCELLS. LARGE HAIL AND A FEW TORNADOES WILL BE POSSIBLE GIVEN BACKED SOUTHEASTERLY WINDS LOCATED ACROSS THE CENTRAL/EASTERN LOCATIONS. TORNADO WATCH WILL REMAIN IN EFFECT ACROSS THE CENTRAL AND EASTERN TEXAS AND OKLAHOMA PANHANDLES UNTIL 800 PM CDT. COVERAGE MAY INCREASE LATER THIS AFTERNOON/EVENING AS THUNDERSTORM COMPLEX MAY EVOLVE...WHICH WILL CONTINUE TO SUPPORT A SEVERE WEATHER THREAT. LITTLE CHANGES WERE MADE ON TUESDAY AND WEDNESDAY SURFACE TROUGH AND DRYLINE WILL MEANDER ACROSS THE REGION...WITH THE CONTINUATION OF SHOWER AND THUNDERSTORM CHANCES. THE EXTENDED PORTION OF THE FORECAST REMAINS IN TACT AND UNCHANGED AS SEVERE WEATHER IS THE FOCUS OF THE SHORT TERM. UPPER LEVEL RIDGING WILL TAKE PLACE ACROSS THE PANHANDLES LATE WEDNESDAY THROUGH FRIDAY...ENDING PRECIP CHANCES. TEMPS WILL INCREASE BACK INTO THE MIDDLE TO UPPER 80S DURING THIS TIME. UPPER LEVEL RIDGE MAY DAMPEN SOME DURING THE LATTER PART OF THE WEEK...BUT FORECAST WILL REMAIN DRY ATTM. FIRE WEATHER... NO FIRE WEATHER CONCERNS ANTICIPATED THROUGH THE FORECAST DUE TO RECENT RAINS. && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 08/02
Hazardous weather outlook, May 25, 2:00 AM CDT, 25 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 200 AM CDT TUE MAY 25 2010 OKZ001>003-TXZ001>020-251100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 200 AM CDT TUE MAY 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... SEVERE THUNDERSTORM WATCH NUMBER 220 WAS ALLOWED TO EXPIRE. SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP OVERNIGHT ACROSS THE TEXAS PANHANDLE...MAINLY SOUTH OF THE CANADIAN RIVER. HEAVY RAINFALL HAS BECOME THE PRIMARY CONCERN AND SHOULD RESULT IN FLOODING AND ISOLATED FLASH FLOODING. IN ADDITION...SOUTH WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS ARE EXPECTED TONIGHT ACROSS PARTS OF THE OKLAHOMA AND TEXAS PANHANDLES. THEREFORE...CAUTION IS ADVISED ON AREA LAKES TONIGHT. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES TUESDAY THROUGH WEDNESDAY NIGHT. SOME OF THE STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE...MAINLY DURING THE AFTERNOON AND EVENING HOURS FROM TUESDAY AFTERNOON THROUGH WEDNESDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. IN ADDITION...THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...WHICH MAY LEAD TO LOCALIZED FLOODING OR FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THE REMAINDER OF THE NIGHT. NUNEZ
In the hours before
Local storm report, May 25, 1:02 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
102 AM CDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 AM FLASH FLOOD 1 W AMARILLO 35.20N 101.83W
05/25/2010 POTTER TX BROADCAST MEDIA
STEVE KERSH REPORTED I-40 EAST AND WESTBOUND IS BEING
CLOSED AT WASHINGTON DUE TO FLOODED UNDERPASS.
&&
EVENT NUMBER AMA1000559
KRAUSELocal storm report, May 25, 2:04 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
204 AM CDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD 1 W AMARILLO 35.20N 101.83W
05/25/2010 POTTER TX BROADCAST MEDIA
MULTIPLE ROAD CLOSURES WITHIN AMARILLO. INTERSTATE 40
CLOSED EAST AND WEST BOUND AT WASHINGTON. INTERSTATE 40
AND ROSS AND INTERSTATE 40 AND COULTER ARE IMPASSABLE
INTERSTATE 27 AND HILLSIDE... INTERSTATE 27 SOUTH NEAR
BELL STREET IS CLOSED. THERE HAVE BEEN HIGH WATER
RESCUES AT SEVERAL INTERSECTIONS WITHIN AMARILLO. TWO
CARS HAVE BEEN OVERTURNED AT 34TH AND THE CANYON E-WAY.
&&
EVENT NUMBER AMA1000560
KRAUSELocal storm report, May 25, 2:06 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
206 AM CDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 AM FLASH FLOOD 1 W AMARILLO 35.20N 101.83W
05/25/2010 POTTER TX BROADCAST MEDIA
HIGH WATER RESCUE AT BELL STREET AND FULTON.
&&
EVENT NUMBER AMA1000561
KRAUSELocal storm report, May 25, 2:11 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
211 AM CDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 AM FLASH FLOOD 1 W AMARILLO 35.20N 101.83W
05/25/2010 POTTER TX BROADCAST MEDIA
INTERSTATE 40 WAS BLOCKED TO WESTBOUND TRAFFIC DUE TO
UNDERPASS FLOODING AT INTERSTATE 40 AND ROSS.
&&
EVENT NUMBER AMA1000562
KRAUSELocal storm report, May 25, 2:13 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
213 AM CDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 AM FLASH FLOOD 1 W AMARILLO 35.20N 101.83W
05/25/2010 POTTER TX BROADCAST MEDIA
HIGH WATER RESCUE AT MESA CIRCLE AND WESTERN.
&&
EVENT NUMBER AMA1000563
KRAUSELocal storm report, May 25, 2:18 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
218 AM CDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 AM FLASH FLOOD 1 W AMARILLO 35.20N 101.83W
05/25/2010 POTTER TX BROADCAST MEDIA
NUMEROUS STRANDED CARS IN HIGH WATER AT BELL AND
HILLSIDE. NEWS VEHICLES ARE STRANDED AT BELL AND SCOTTY.
SEVERAL HIGH WATER RESCUES IN TOWN.
&&
EVENT NUMBER AMA1000564
KRAUSEThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:22 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 53 min |
| May 24, 8:09 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley | 66 min |
| May 24, 8:32 PM CDT | Tornado Warning | AMA | Hansford, Ochiltree | 28 min |
| May 24, 8:57 PM CDT | Tornado Warning | AMA | Hansford, Ochiltree | 48 min |
| May 24, 8:59 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Moore, Potter, Randall | 61 min |
| May 24, 9:09 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Collingsworth, Donley, Gray, Wheeler | 66 min |
| May 24, 9:17 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 58 min |
| May 24, 9:31 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Potter, Roberts | 59 min |
| May 24, 9:38 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 67 min |
| May 24, 10:05 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 55 min |
| May 24, 10:15 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 60 min |
| May 24, 10:21 PM CDT | Tornado Warning | AMA | Carson, Gray, Hutchinson | 24 min |
| May 24, 10:29 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Potter, Randall | 61 min |
| May 24, 10:37 PM CDT | Tornado Warning | AMA | Carson, Hutchinson | 23 min |
| May 24, 10:53 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Collingsworth, Donley, Gray, Wheeler | 67 min |
| May 24, 10:55 PM CDT | Tornado Warning | AMA | Armstrong, Carson, Donley, Gray | 35 min |
| May 24, 10:57 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson | 63 min |
| May 24, 11:13 PM CDT | Tornado Warning | AMA | Armstrong, Carson, Potter, Randall | 32 min |
| May 24, 11:18 PM CDT | Severe Thunderstorm Warning | AMA | Carson | 57 min |
| May 24, 11:38 PM CDT | Tornado Warning | AMA | Armstrong, Carson, Potter, Randall | 22 min |
| May 24, 11:43 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Potter, Randall | 62 min |
| May 24, 11:51 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Collingsworth, Donley, Gray, Hemphill, Wheeler | 54 min |
| May 24, 11:53 PM CDT | Tornado Warning | AMA | Armstrong, Carson, Potter, Randall | 37 min |
| May 24, 11:59 PM CDT | Tornado Warning | AMA | Carson, Donley, Gray, Roberts | 31 min |
| May 25, 12:03 AM CDT | Tornado Warning | AMA | Potter, Randall | 42 min |
| May 25, 12:09 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Gray, Hutchinson, Randall, Roberts | 66 min |
| May 25, 12:15 AM CDT | Tornado Warning | AMA | Collingsworth, Donley, Wheeler | 30 min |
| May 25, 12:16 AM CDT | Areal Flood Advisory | AMA | Armstrong, Carson, Potter, Randall | 4 hr |
| May 25, 12:28 AM CDT | Tornado Warning | AMA | Armstrong, Carson | 32 min |
| May 25, 12:38 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Deaf Smith, Potter, Randall | 67 min |
| May 25, 12:45 AM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Wheeler | 35 min |
| May 25, 12:49 AM CDT | Flash Flood Warning | AMA | Potter, Randall | 116 min |
| May 25, 1:05 AM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 55 min |
| May 25, 1:41 AM CDT | Areal Flood Advisory | AMA | Collingsworth, Donley, Gray, Wheeler | 4 hr |
| May 25, 2:29 AM CDT | Flash Flood Warning | AMA | Carson, Gray | 3 hr |
| May 25, 3:18 AM CDT | Flash Flood Warning | AMA | Armstrong, Carson, Donley, Gray, Potter, Randall | 3 hr |
| May 25, 10:30 AM CDT | Areal Flood Advisory | AMA | Gray | 6 hr |
| May 25, 4:02 PM CDT | Severe Thunderstorm Warning | AMA | Hartley | 43 min |
| May 25, 4:06 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 39 min |
| May 25, 4:42 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 63 min |
| May 25, 4:46 PM CDT | Severe Thunderstorm Warning | AMA | Hartley | 59 min |
| May 25, 5:28 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 62 min |
| May 25, 6:07 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 53 min |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.